RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Algebra Logika:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Algebra Logika, 2017, Volume 56, Number 1, Pages 110–117 (Mi al780)  

This article is cited in 1 scientific paper (total in 1 paper)

Communications

The embedding problem for computable projective planes

N. T. Kogabaevab

a Sobolev Institute of Mathematics, pr. Akad. Koptyuga 4, Novosibirsk, 630090 Russia
b Novosibirsk State University, ul. Pirogova 1, Novosibirsk, 630090 Russia

Abstract: Presented by the Program Committee of the Conference “Mal'tsev Readings”.

Funding Agency Grant Number
Ministry of Education and Science of the Russian Federation НШ-6848.2016.1
Russian Foundation for Basic Research 14-01-00376
Supported by the Grants Council (under RF President) for State Aid of Leading Scientific Schools (grant NSh-6848.2016.1) and by RFBR (project No. 14-01-00376).


DOI: https://doi.org/10.17377/alglog.2017.56.105

Full text: PDF file (140 kB)
First page: PDF file
References: PDF file   HTML file

English version:
Algebra and Logic, 2017, 56:1, 75–79

Bibliographic databases:

UDC: 510.53+514.146
Received: 27.11.2016

Citation: N. T. Kogabaev, “The embedding problem for computable projective planes”, Algebra Logika, 56:1 (2017), 110–117; Algebra and Logic, 56:1 (2017), 75–79

Citation in format AMSBIB
\Bibitem{Kog17}
\by N.~T.~Kogabaev
\paper The embedding problem for computable projective planes
\jour Algebra Logika
\yr 2017
\vol 56
\issue 1
\pages 110--117
\mathnet{http://mi.mathnet.ru/al780}
\crossref{https://doi.org/10.17377/alglog.2017.56.105}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3731473}
\zmath{https://zbmath.org/?q=an:06768877}
\transl
\jour Algebra and Logic
\yr 2017
\vol 56
\issue 1
\pages 75--79
\crossref{https://doi.org/10.1007/s10469-017-9427-8}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000401463200005}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-85018742937}


Linking options:
  • http://mi.mathnet.ru/eng/al780
  • http://mi.mathnet.ru/eng/al/v56/i1/p110

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. N. T. Kogabaev, “Complexity of the isomorphism problem for computable free projective planes of finite rank”, Siberian Math. J., 59:2 (2018), 295–308  mathnet  crossref  crossref  isi  elib
  • Алгебра и логика Algebra and Logic
    Number of views:
    This page:113
    References:22
    First page:8

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020